Pharmacy Choice

Cold & Flu + Cough Day & Night 48 Capsules

2067760

$11.96 Members PriceRetail Price $14.95

Cold & Flu + Cough Day & Night

Out of stock

Not a member? Join now and save $2.99

Cold & Flu + Cough Day & Night

Join the waitlist to be emailed when this product becomes available

    Provides effective temporary relief of cold and flu symptoms including: headaches and fever; runny or blocked nose; body aches and pains; sore throat and dry cough. Night capsules only may make you drowsy.

    Instructions:

    Daytime Adults and children 12 years and over: 2 tablets in the morning and again in the afternoon.

    Nightime Adults and children 12 years and over: 2 tablets at bedtime.

    Ingredients:

    – Day: Paracetamol 500mg. Phenylephrine Hydrochloride 5mg. Dextromethorphan hydobromide 10mg.

    – Night: Paracetamol 500mg. Chlorpheniramine maleate 2mg. Dextromethorphan hydrobromide 10mg.

    Safety:

    Not to be used in children under 6 years. Pharmacist advice is required for children under the age of 12.